Letter to the Editor
Development of diffuse alopecia with psoriasis-like eruptions during administration of infliximab for Crohn's disease
Version of Record online: 16 APR 2012
Copyright © 2012 Crohn's & Colitis Foundation of America, Inc.
Inflammatory Bowel Diseases
How to Cite
Kawashima, K., Ishihara, S., Yamamoto, A., Ohno, Y., Fukuda, K., Onishi, K. and Kinoshita, Y. (2012), Development of diffuse alopecia with psoriasis-like eruptions during administration of infliximab for Crohn's disease. Inflamm Bowel Dis. doi: 10.1002/ibd.22922
- Version of Record online: 16 APR 2012
- Manuscript Accepted: 26 JAN 2012
- Manuscript Received: 12 JAN 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!